American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03C35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Krzysztof Krupiński. On $\omega$-categorical groups and rings with NIP. Proc. Amer. Math. Soc. 140 (2012) 2501-2512.
Abstract, references, and article information
View Article: PDF

[2] Lou van den Dries and Ayhan Günaydın. Erratum to ‘Mann pairs’. Trans. Amer. Math. Soc. 363 (2011) 5057-5057. MR 2806701.
Abstract, references, and article information
View Article: PDF

[3] Lou van den Dries and Ayhan Günaydin. Mann pairs. Trans. Amer. Math. Soc. 362 (2010) 2393-2414. MR 2584604.
Abstract, references, and article information
View Article: PDF

[4] Sergey S. Goncharov, Valentina S. Harizanov, Michael C. Laskowski, Steffen Lempp and Charles F. D. McCoy. Trivial, strongly minimal theories are model complete after naming constants. Proc. Amer. Math. Soc. 131 (2003) 3901-3912. MR 1999939.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Andreas Baudisch. A new uncountably categorical group. Trans. Amer. Math. Soc. 348 (1996) 3889-3940. MR 1351488.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Ehud Hrushovski. Totally categorical structures . Trans. Amer. Math. Soc. 313 (1989) 131-159. MR 943605.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] James H. Schmerl. $\aleph \sb{0}$-categorical distributive lattices of finite breadth . Proc. Amer. Math. Soc. 87 (1983) 707-713. MR 687647.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] David Haussler. Model completeness of an algebra of languages . Proc. Amer. Math. Soc. 83 (1981) 371-374. MR 624934.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] A. M. W. Glass and Keith R. Pierce. Existentially complete abelian lattice-ordered groups . Trans. Amer. Math. Soc. 261 (1980) 255-270. MR 576874.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] William H. Wheeler. The first order theory of $N$-colorable graphs . Trans. Amer. Math. Soc. 250 (1979) 289-310. MR 530057.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1